# SDR SWAA2022122985736

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 78,796 hours, 46,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGANCY LIGHTS AT L1 DOOR INOP<[01] REMOVED AND REPLACE BATTER PACK M1674 IAW AMM 33-51-06.OPS CHECK GOOD
